# SDR EIA2005142

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP ON NLG BOX HAS CRACKED LONGITUDINAL STIFFENER AT LBL 26 STA 280-300.  REPLACED STIFFENER PER B747 SRM 51-30-02 PGS 8-9 AND 51-30-05 PAGES 6-9.
